# SDR UPS03840081

- Difficulty date: December 28, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  LOWER EXTERIOR FUSELAGE AT STA 1690 BOTTOM AREA SKIN SIGN OF BULGING.  CORRODED BEYOND LIMITS IAW DC8 SRM 53-2-0, REMOVED DAMAGED SKIN, FABBED NEW SKIN SECTION IAW DGIS DWG 5649329.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED NEW SKIN SECTION IAW DGIS DWG 5649329 AND DC8 SRM 51-1-21.
